# SDR FDEA201202030464

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 1720-1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN STA 1720 - 1740 BETWEEN S-27L TO S-29L BUCKLING.  FOUND TO BE OUT OF  LIMITS IAW SRM 53-00-01, FIG 101, DET  III.  ACCOMPLISHED EA F-5330-159906.  MAJOR REPAIR.
